# SDR MASA200600894

- Difficulty date: March 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,638 hours, 5,734 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7231 IAD - PITCH FEEL FAULT, RUDDER LIMIT FAULT AND SLATS HALF SPEED.  MAINTENANCE RESET SYSTEM.  ACFT CONTINUED OPERATIONS.
